MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XT
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, lock line was seized in clip delivery system shaft.The lock line was removed along with the clip delivery system.The mr was reduced to grade 1 post procedure.There was no clinically significant delay or adverse patient effects.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported physical resistance / sticking (lock line - difficulty) or improper or incorrect procedure or method (failure to follow steps / instructions).Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and without the device returned for analysis, a cause for the reported difficulty removing the lock line could not be conclusively determined.It is possible that the lock line became knotted during lock line removal.However, this cannot be confirmed.The reported improper or incorrect procedure or method was associated with the user reporting that they did not follow certain steps of lock line removal (ends of lock line not held during unwrapping and initial removal).It could not be conclusively determined if this deviation contributed to the reported adverse events; therefore, a letter will not be sent to the account to address the deviation from the instructions for use (ifu) and its associated potential adverse events.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, lock line was seized in clip delivery system shaft.The lock line was removed along with the clip delivery system.The mr was reduced to grade <1 post procedure.There was no clinically significant delay or adverse patient effects.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23729153
Report Number2135147-2025-07184
Device Sequence Number9742901
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)260429(10)50430A1124
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number50430A1124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Patient SexUnknown